# SDR WRXR202504070101

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: CC67039175C
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BRACKET AND LAMINATED SHIMS SUPPORT FUSELAGE TO FAIRING PANEL 193AL (2EA BRACKETS). CORROSION REMOVED IAW REO 690-53-82-224 REV -- DATED 2025-03-31.
